<< Previous Issue Journal of the Korean Mathematical Society (Vol. 19, No. 2) Next Issue >>
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 69—151
Conformal change in 2-dimensional unified field theory
Chung Hyun Cho
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 69—73
On hadamard products for certain classes of univalent functions with negative coefficients
Shigeyoshi Owa
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 75—82
A remark on the special classes of analytic functions
Shigeyoshi Owa
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 83—86
Converse measurability theorem for Gaussian processes
Kun Soo Chang and Jae Moon Ahn
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 87—95
On von Neumann regular rings, VIII
Roger Yue Chi Ming
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 97—104
Oscillatory properties for nonlinear second order differential equations with damped term
Hiroshi Onose
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 105—109
On the uniform integrability of continuous parameter stochastic processes
Wi Chong Ahn, Bong Dae Choi, and Jae Kyu Lim
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 111—116
Properties of regular homomorphisms
Moo Ha Woo
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 117—122
Some problems in group presentations
Colin M. Campbell and Edmund F. Robertson
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 123—128
Angular separations of finite sets in $E^2$
E. P. Merkes
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 129—133
Fixed points of generalized contraction mappings on Menger spaces
Jae Il Chang and Chang Wook Kim
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 135—141
On extensions of the Caristi-Kirk fixed point theorem
Sehie Park
J. Korean Math. Soc. 1982 Vol. 19, No. 2, 143—151

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd